Sur les ext-globaux dans une déformation
Compositio Mathematica (1981)
- Volume: 44, Issue: 1-3, page 17-27
- ISSN: 0010-437X
Access Full Article
topHow to cite
topReferences
top- [1] C. Bănică and V. Brînzănescu: Hilbert-Samuel polynomials of a proper morphism. Math.-Z.158 (1978) 107-124. Zbl0353.32014MR492371
- [2] C. Bănică, M. Putinar and G. Schumacher: Variation der globalen Ext in Deformationen kompakter komplexen Räume. Math. Ann.250 (1980) 135-165. Zbl0438.32007MR582514
- [3] J. Bingener: Offenheit der Versalität in der analytischen Geometrie. Math. Z.173 (1980) 241-281. Zbl0493.32020MR592373
- [4] V. Brînzănescu and M. Stoia: Topological trivial rank-2 vector bundles on a ruled surface (in preparation).
- [5] G. Ellingsrud and S.A. Strømme: On the moduli space of stable rank-2 vector bundles on P2. Preprint, Oslo (1979).
- [6] Ph A. Griffiths: The extension problem for compact submanifolds of compact manifolds, Proceedings of the Conference on Complex Analysis, Minneapolis (1964). Zbl0141.27403
- [7] R. Hartshorne: Algebraic Geometry, Springer-Verlag (1977). Zbl0367.14001MR463157
- [8] H. Lange: Families of Extensions, Erlangen (Preprint).
- [9] D. Mumford: Lectures on curves on an algebraic surface, Annals of Math. Studies, 59, Princeton (1966). Zbl0187.42701MR209285
- [10] V.P. Palamodov: Deformations of complex spaces, Russian Math. Surveys31 (1976) 129-197. Zbl0347.32009MR508121